# SDR MWEA040109

- Difficulty date: June 23, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 48,728 hours, 46,714 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE REPORTED RUNNING HOT AT IDLE, RIGHT EXHAUST GAS TEMPERATURE AT 480C WITH PACK OFF 495C WITH PACK ON.  PERFORMED TAKEOFF POWER ASSURANCE CHECK, ALL PARAMETERS WITHIN LIMITS.  OK FOR SERVICE.
